On the convergence of collocation solutions in continuous piecewise polynomial spaces for Volterra integral equations

Hui Liang*, Hermann BRUNNER

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

This paper fills an important gap in the convergence analysis of collocation solutions in spaces of continuous piecewise polynomials for Volterra integral equations of the second kind. Our analysis is then extended to Volterra functional integral equations of the second kind with constant delays.

Original languageEnglish
Pages (from-to)1339-1367
Number of pages29
JournalBIT Numerical Mathematics
Volume56
Issue number4
DOIs
Publication statusPublished - 1 Dec 2016

Scopus Subject Areas

  • Software
  • Computer Networks and Communications
  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Collocation solutions
  • Continuous piecewise polynomials
  • Convergence
  • Volterra functional integral equations with constant delays
  • Volterra integral equations

Fingerprint

Dive into the research topics of 'On the convergence of collocation solutions in continuous piecewise polynomial spaces for Volterra integral equations'. Together they form a unique fingerprint.

Cite this